Skip to content
My WebMD Sign In, Sign Up
Neurontin causing hair loss???
avatar
jennagale76 posted:
Have any of you had hair loss due to Neurontin?
Reply
 
avatar
davedsel responded:
Hello.

I was on this medication for a few months and did not have hair loss. It is not one of the listed side affects. You need to discuss this with your pharmacist and/or prescribing doctor.

Here is a link to the information in the WebMD Drugs & Supplements section about Neurontin: http://www.webmd.com/drugs/mono-8217-GABAPENTIN - ORAL.aspx?drugid=9845&drugname=Neurontin Oral&source=2

I pray you find answers soon.
Click on my username or avatar picture to read my story.

Blessings,

-Dave
 
avatar
tootsi responded:
Been on 800mg 4-5x day with no side effects, or hair loss.
 
avatar
tootsi responded:
forgot to say been taking for 2 years
 
avatar
fibrofran17 replied to tootsi's response:
Hi Tootsi, have been on 300mg at bedtime only for about a year now, no hair issues yet. But maybe higher doses could affect your hair?? check out any other meds you take, you never know till you read all the crap side affects that comes with any meds, good luck and take care, fibro fran
 
avatar
mazzarisi responded:
I have been on neurontin for 5 years had have noticed hair loss on the back of the crown of my head! for the last few months Iwill speak to my doctor regarding this pain management may help mazzarisi
 
avatar
fibrofran17 replied to mazzarisi's response:
hi mazz, fibrofran here, I've been on 300mg only at bedtime for a year and a half. When I took the prescribed 300 3 times a day I was ready for the ER in about 2 days, WORST week of my life, psychologically, and physically...I am ok at only 300 a day..anyway, what affects do you definitely attribute to neurontin/gababpentin, I have started to wonder what else it does? it's so hard to separate out our meds for our individual effects when we can't just stop taking some to find out!! your opinion would be very welcome to me. thanx,f ibro fran
 
avatar
mazzarisi replied to fibrofran17's response:
fibroFran17 Itake 800mg 2x a day like you I don't know if that is causing a problem or else all the other meds I take pain meds and meds for bipolar depression who knows! mazzarisi. all in all about 6 meds are taken on a daily basis
 
avatar
fibrofran17 replied to mazzarisi's response:
Mazz, thank you for answering, i see we're in the same boat with this! take good care of yourself and hang in there, fibrofran
 
avatar
carrotcake13 replied to fibrofran17's response:
I have tried Neurotin many times and my feet and lefs swelled so bad, I had to stop it. I believe it is a good drug if your system can handle it. It has been around a long time and I would prefer this as the new stuff on the market. Take care and stay positive w/ love.


Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

want to know if anyone has gone threw the pain im having
got a bulgin disc between c5 c6 pain goes form my neck all down my spain threw my back... the lower part of my back is swollen.... have ... More
Was this Helpful?
2 of 13 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.